Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had miscarriage due to oligohyroamniosis. Taking thyroid medicines. Do not want to lose baby

Sir..m 26 yrs. last year i had lost my baby in fifth month of my pregnancy.due to severe oligohydroamniosis.later detected thyroid prob..presently m expecting three month baby..m hvng my thyroid medicines regularly..m very much scared.dis tym i dnt even imagine to lose my baby..plz help me..m very much depressed and nervous.....
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It is not compulsory, that if you had oligohydramnios in your previous pregnancy, that you will have the same in all future pregnancies.So,just relax.Severe hypothyroidism is a cause for miscarriage,but again a correctable cause and hence no need to worry.Take your thyroid tablets regularly.Keep a close watch on your thyroid levels.Take periodic scans to detect any abnormality early.Take lots of rest.If there is threatened abortion(in the form of bleeding) ,consult gynecologist and take harmones. Otherwise chill ,and take care of yourself and everything will be fine.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor